My story

New members can only post here until they introduce themselves
Numby
Posts: 146
Joined: Tue Sep 19, 2017 11:55 am
Location: Germany
Contact:

Re: My story

Unread post by Numby »

Hypersexualty not necessarily means any improvement in genital anesthesia. Could be as well the effect of antidepressant induced mania. Especially in the case of dopaminergic
Mania is VERY rare and comes with a range of other symptoms. It’s quite easy to differentiate between manic symptoms and pro-sexual effects.
I don't buy claim that the bupropion is sexually enchaining drug or treatment for SD. GSK was fined with billions for this false statement.
Your personal opinion doesn’t change the fact that it can have a pro-sexual effect. What you “believe” is irrelevant. Claiming that Bupropion cannot have a pro sexual effect/that this effect is mania is just as one-eyed as saying SSRIs can’t cause sexual dysfunction. It happens in some people and in others not.
In general, PSSD symptoms are not influenced that much by state of mind because they are med-induced. If depression made PSSD symptoms significantly worse, this would indicate that we are not talking about an iatrogenic condition.
You are very wrong on this one.
No, I’m not. If your genital anesthesia suddenly stops because you have a new partner or it’s summer or you sleep enough, it’s not PSSD. If your libido returns because you stop thinking about PSSD, it was never PSSD. If your symptoms resolve because someone believes you (there have been such reports on the forum), it’s not PSSD. In these cases there is a lot of hope because it’s obviously not the meds that caused the symptoms.
Comorbid mental illness or health problem could cause significant deterioration or stop recovery in Post SSRI Syndrome / PAWS.
Yes, it can. But it’s an additional effect which is not directly related to the symptoms the medication caused. People with comirbidies and an unhealthy lifestyle tend to report a very wide range of symptoms and tend to have extreme ups and downs. On the other hand, this does not mean that someone who suffers from PSSD and does not have any comorbidities, leads a healthy life etc. will recover “automatically”.

Will not respond to any further posts because DerHerrS’s question has already been answered.
DerHerrS
Posts: 12
Joined: Wed Nov 09, 2022 6:05 am
Contact:

Re: My story

Unread post by DerHerrS »

Hey y'all I am on bupropion now and thought that I will maybe turn this into some sort of bupropion log, like numby did it :) I am so preoccupied with PSSD anyway...
So now is day 10 and on day 8 I had a super nice window for about 2 hours where numbness and libido improved. And on the next day I still had the window but then in the afternoon it went away. Now I mean I expected it anyway but I am now super worried that bupropion wont work again... Anyways I will keep you updated
Escitalopram 10mg 03/2020 to 10/2020 immediate sexual symptoms
Trazodone up to 200mg 2 months in 2022 short windows, crash after withdrawal
Bupropion 150mg XR 2 weeks in 2022, good and longer windows, extreme emotional blunting after 10 days, CT‘d
bupropioninducedPSSD
Posts: 15
Joined: Tue Nov 29, 2022 6:12 pm
Contact:

Re: My story

Unread post by bupropioninducedPSSD »

Hypersexualty not necessarily means any improvement in genital anesthesia. Could be as well the effect of antidepressant induced mania. Especially in the case of dopaminergic
I would agree with this; it's been my experience on Wellbutrin. I was so manic I attributed the empty orgasms to my partner/lackluster relationship and didn't realize what was happening until much later.

Can I ask, what is PAWS?
User avatar
Ghost
Posts: 1737
Joined: Wed Jan 21, 2015 11:16 pm
Location: USA
Contact:

Re: My story

Unread post by Ghost »

Welcome to the forum, sorry to hear you are dealing with this as well. I'm always excited to see more medical professionals on the forum because within the community there is a total lack of acknowledgement of PSSD.

I'll be watching your progress and am wishing you the best of luck!

G
- Ur friendly poltergeist - Lexapro Sept '14. [Hx] [PSSD Lab] [r/PSSD] [Treatment Plan] - Medical Student
DerHerrS
Posts: 12
Joined: Wed Nov 09, 2022 6:05 am
Contact:

Re: My story

Unread post by DerHerrS »

Hey!

An update. About two weeks after starting Bupropion I experienced the most extreme emotional blunting I ever experienced. I thought I was already numb from Escitalopram but oh boy have I been wrong. Bupropion made it about 10 times worse. I stopped it. You can never be sure with psychiatric drugs unfortunately...

Anyways, I also recovered a bit from the shock of finding out I have PSSD. It has been rough but I accepted the situation as it is in the moment and I can at least function now and am not screaming constantly.

Thank you for the reply Ghost! Yes the utter lack of knowledge about medication side effects (especially psych meds) among medical professionals is horrible. I would say 99% literally don't care.

Future plans: For now I have ordered the EDOVIS supplement, as there are some positive case reports. It will arrive in a few days.

I wish you all the best for the future!
Escitalopram 10mg 03/2020 to 10/2020 immediate sexual symptoms
Trazodone up to 200mg 2 months in 2022 short windows, crash after withdrawal
Bupropion 150mg XR 2 weeks in 2022, good and longer windows, extreme emotional blunting after 10 days, CT‘d
DerHerrS
Posts: 12
Joined: Wed Nov 09, 2022 6:05 am
Contact:

Re: My story

Unread post by DerHerrS »

So I am taking EDOVIS for ca. two weeks now and i experienced some mild, inconsistent improvments. I could get some erections by thinking and my night and morning wood seems to have returned. Orgasm pleasure and numbness seem to have stayed the same. I don't know if it is EDOVIS, placebo, bupropion withdrawal or a natural healing process. I'll keep you updated.

Wish you all a merry christmas!
Escitalopram 10mg 03/2020 to 10/2020 immediate sexual symptoms
Trazodone up to 200mg 2 months in 2022 short windows, crash after withdrawal
Bupropion 150mg XR 2 weeks in 2022, good and longer windows, extreme emotional blunting after 10 days, CT‘d
User avatar
Ghost
Posts: 1737
Joined: Wed Jan 21, 2015 11:16 pm
Location: USA
Contact:

Re: My story

Unread post by Ghost »

DerHerrS wrote: Sat Dec 24, 2022 7:11 am So I am taking EDOVIS for ca. two weeks now and i experienced some mild, inconsistent improvments. I could get some erections by thinking and my night and morning wood seems to have returned. Orgasm pleasure and numbness seem to have stayed the same. I don't know if it is EDOVIS, placebo, bupropion withdrawal or a natural healing process. I'll keep you updated.

Wish you all a merry christmas!
Any updates in the past few weeks?
- Ur friendly poltergeist - Lexapro Sept '14. [Hx] [PSSD Lab] [r/PSSD] [Treatment Plan] - Medical Student
DerHerrS
Posts: 12
Joined: Wed Nov 09, 2022 6:05 am
Contact:

Re: My story

Unread post by DerHerrS »

Back to baseline unfortunately. But at least I have good news! The horrible anhedonia from bupropion went away so I can at least function a bit better now. I’ll keep you updated
Escitalopram 10mg 03/2020 to 10/2020 immediate sexual symptoms
Trazodone up to 200mg 2 months in 2022 short windows, crash after withdrawal
Bupropion 150mg XR 2 weeks in 2022, good and longer windows, extreme emotional blunting after 10 days, CT‘d
Post Reply

Who is online

Users browsing this forum: Bing [Bot] and 0 guests